| Model Number |
840 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator had a touchscreen issue.At this time, it is unknown if there was patient involvement.A service engineer (se) inspected the device and cleaned the touchscreen.The unit passed all testing and operated within the manufacturing specifications.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.